It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-10-2008, 01:29 PM   #1
Newbie
(female)
 
Join Date: Sep 2008
Location: Halifax, Nova Scotia, Canada
Posts: 9
lolanash HB User
divalproex

so i started taking divalproex about 10 days ago,

so far, knock on wood, not a SINGLE side effect. nothing. no fatigue, no weight gain, no stomach issues, etc.

that being said, i'm also not feeling any mood symptom relief, but the doctor says that could take a while until my blood level adjusts accordingly. let's hope, anyway.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
the Devil and schizophrenia, please participate if you have experience. sombereyes1 Family & Friends of the Mentally Ill 13 02-02-2009 03:08 PM
Not sure it will end.... tragicallymoody Bipolar Disorder 7 01-14-2009 06:21 PM
Can you take ibuprofen (motrin) and depakote leasarenya Bipolar Disorder 2 03-27-2007 02:35 PM
I take Divalproex Lonelysun Epilepsy 2 04-12-2006 02:30 PM
Tegretol with Depakote aliend Bipolar Disorder 2 03-27-2004 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa







All times are GMT -7. The time now is 03:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!